6305 Shares

Can i lose weight even though i take so many medications tha cause weight gain?

Can i lose weight even though i take so many medications tha cause weight gain? Topic: Can i lose weight even though i take so many medications tha cause weight gain?
July 20, 2019 / By Kasandra
Question: i am currently on prescription medications. Zoloft-200mg, Lamictal 200mg, remeron-40mg, seroquel 300mg and buspar 60mg daily for bi-polar disease. i have gained a lot of weight being on these medications. i am trying to lose weight. going to they gym 3 days a week and eating right have become part of my routine in the past week. am i going to be able to lose weight even though i am on all thse medications or should i take a weight loss suppliment to help me lose weight too?
Best Answer

Best Answers: Can i lose weight even though i take so many medications tha cause weight gain?

Haylee Haylee | 2 days ago
i advise you to drink green tea 1-3 glasses per day is enough green tea speeds up your metabolism drink lots and lots of water 8 glasses each day. do not snack do not eat 6 meals a day, try to only eat 3 if you are really hungry and you've had all your daily meals snack on fruits ( oranges, apples, bananas ) exercise more try and run for at least 30 minutes a day get more active eg: instead of asking your mom to pass you the remote control get it your self it does count as extra exercise get more sleep it prepares your body stretch, yes it works and it doesn't just help you lose weight it helps with you're growing to make you a little taller count your calories try to stay under the amount of 1000 calories per day change you're lifestyle it makes a difference do not eat candy or chips eat more greens or protein bars avoid fast food and cut out fried food tell you're mom when she cooks you're meal to oven cook you're food do not fry it chew gum because when you chew gum you do not pick at food for example if theres some chips in you're cupboard you go to them a think good damn they look good then you would say no i cant pick at them because i dont wanna throw my gum away do not eat after 6pm because before 6pm you can burn all you're food off and if you eat after six it will lay on you're stomach as you eat. do not eat before you go to sleep drink a glass of water before you go to sleep drink plain hot kettle water because it speeds up you're metabolism do not weigh you're self everyday because it torments you,weight you're self once a week ( every Monday ) i used to take zoloft well good luck<3
👍 252 | 👎 2
Did you like the answer? Can i lose weight even though i take so many medications tha cause weight gain? Share with your friends
Haylee Originally Answered: How can i lose belly fat in less than one month without any medications?
All you need to do is 20 min of crunches every few days and lessen the junk if you're eating alot already and you'll have that figure in less than a month(:

Dorinda Dorinda
when you eat calorie friendly fruits and vegetables that are in season they tend to taste better and you re more likely to enjoy them
👍 110 | 👎 -6

Cate Cate
These medications tend to make people gain weight because they make people hungrier (and sometimes also produce more craving for refined foods) and they eat more than they need to. So I would recommend keep doing what you are doing now, make sure if you eat extra food it is low-calorie vegetables or something like that, and make sure your calorie count isn't too high. You may be hungry especially at first. You will lose weight if you keep at it. You will probably need to exercise more than 3 times a week, try 5 times a week.
👍 109 | 👎 -14

Annabell Annabell
weight loss products are not very effective, they only help to speed up slightly what you are doing. You have to get the fundamentals right first, this being nutrition and exercise. I doubt very much that the medications are causing you to gain weight. Unless they are prescribing that you eat chips and chocolate! Try to stop eating bread, and when you go to the gym try to do 45mins-1hr aerobic exercise at whatever level you can manage. No bread, increase meat and fish intake if possible and stop eating the obvious junk like fast food, and don't eat rice more often than every other day max
👍 108 | 👎 -22

Winslow Winslow
wiggle while you watch for 40 minutes fidgeters burn up to 350 more calories a day than couch potatoes
👍 107 | 👎 -30

Winslow Originally Answered: Do depression/anxiety medications normally cause weight loss?
Most antidepressants cause a person to gain weight, but no one really knows how a particular med is going to work on them until they try it. I can't use Prozac because of the black coffee jitters that make me look like I have Parkinson's. I can't use Paxil because of the amount of weight gain I experienced. [I still haven't lost that weight:(] I can't take Zoloft because of the itching rash I get. I can't take Elavail (sic) because of the murderous nightmares I get into and I was told I was not sleeping. So, you get the idea? I am not allowed to use antidepressants or anti anxiety medications. But, in trying all these different types out, I have learned quite some bit about them.

If you have your own answer to the question Can i lose weight even though i take so many medications tha cause weight gain?, then you can write your own version, using the form below for an extended answer.